Alert archive / Arizona / Freeze Warnings in 2015
Freeze Warning 5, NWS Tucson, AZ
NWS Tucson, AZ issued this freeze warning at Nov 29, 2015, 2:19 PM MST for Pima County, Pinal County, Arizona. It took effect at Nov 30, 2015, 3:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2015, 2:19 PM MST (21:19 UTC)
- In effect from
- Nov 30, 2015, 3:00 AM MST
- Expired
- Nov 30, 2015, 9:00 AM MST
- In force
- 6 hr
- Issued by
- NWS Tucson, AZ
Counties Pima County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 88 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
762 WWUS75 KTWC 292119 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 219 PM MST SUN NOV 29 2015 AZZ504>506-300530- /O.UPG.KTWC.FZ.A.0009.151130T1000Z-151130T1600Z/ /O.NEW.KTWC.FZ.W.0005.151130T1000Z-151130T1600Z/ /O.NEW.KTWC.FZ.A.0010.151201T1000Z-151201T1600Z/ /O.NEW.KTWC.FZ.A.0011.151202T1000Z-151202T1600Z/ TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE 219 PM MST SUN NOV 29 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING AS WELL AS LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...A PERIOD OF FREEZING TEMPERATURES WILL AFFECT SENSITIVE VEGETATION. OUTDOOR WATER PIPES MAY ALSO NEED TO BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOWEST TEMPERATURES GENERALLY RANGING FROM 28 TO 32 DEGREES ARE FORECAST TO OCCUR ACROSS MUCH OF THE TUCSON METRO AREA...SOUTHEAST PINAL COUNTY...AND PORTIONS OF SOUTH CENTRAL PINAL COUNTY. * TIMING...TEMPERATURES WILL BEGIN TO FALL NEAR FREEZING FOR PORTIONS OF THE AREA SHORTLY AFTER MIDNIGHT...WITH WIDESPREAD FREEZING OR BELOW FREEZING TEMPERATURES EXPECTED TO OCCUR AROUND DAYBREAK MONDAY MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. && $$ AZZ502-300530- /O.NEW.KTWC.FZ.W.0005.151130T1000Z-151130T1600Z/ /O.NEW.KTWC.FZ.A.0010.151201T1000Z-151201T1600Z/ /O.NEW.KTWC.FZ.A.0011.151202T1000Z-151202T1600Z/ TOHONO O'ODHAM NATION- INCLUDING THE CITY OF...SELLS 219 PM MST SUN NOV 29 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING AS WELL AS LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...A PERIOD OF FREEZING TEMPERATURES WILL AFFECT SENSITIVE VEGETATION. OUTDOOR WATER PIPES MAY ALSO NEED TO BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOWEST TEMPERATURES GENERALLY RANGING FROM 29 TO 32 DEGREES ARE FORECAST TO OCCUR ACROSS MUCH OF THE TOHONO O'ODHAM NATION. * TIMING...TEMPERATURES WILL BEGIN TO FALL NEAR FREEZING FOR PORTIONS OF THE AREA SHORTLY AFTER MIDNIGHT...WITH WIDESPREAD FREEZING OR BELOW FREEZING TEMPERATURES EXPECTED TO OCCUR AROUND DAYBREAK MONDAY MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
481 WWUS75 KTWC 300317 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 817 PM MST SUN NOV 29 2015 AZZ502-504>506-301400- /O.CON.KTWC.FZ.W.0005.151130T1000Z-151130T1600Z/ /O.CON.KTWC.FZ.A.0010.151201T1000Z-151201T1600Z/ /O.CON.KTWC.FZ.A.0011.151202T1000Z-151202T1600Z/ TOHONO O'ODHAM NATION-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...SELLS...TUCSON...GREEN VALLEY... MARANA...VAIL...PICACHO PEAK STATE PARK...MAMMOTH...ORACLE 817 PM MST SUN NOV 29 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MST MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * IMPACTS...A PERIOD OF FREEZING TEMPERATURES WILL AFFECT SENSITIVE VEGETATION. OUTDOOR WATER PIPES MAY ALSO NEED TO BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOWEST TEMPERATURES GENERALLY RANGING FROM 29 TO 32 DEGREES ARE FORECAST TO OCCUR ACROSS MUCH OF EASTERN PIMA COUNTY...WHICH INCLUDES THE TUCSON METRO AREA...SOUTHEAST AND SOUTH CENTRAL PINAL COUNTY...AS WELL AS CENTRAL PIMA COUNTY... INCLUDING THE TOHONO O'ODHAM NATION. * TIMING...TEMPERATURES WILL BEGIN TO FALL NEAR FREEZING FOR PORTIONS OF THE AREA SHORTLY AFTER MIDNIGHT...WITH WIDESPREAD FREEZING OR BELOW FREEZING TEMPERATURES EXPECTED TO OCCUR AROUND DAYBREAK MONDAY MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
913 WWUS75 KTWC 301006 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 306 AM MST MON NOV 30 2015 AZZ502-504>506-301630- /O.CON.KTWC.FZ.W.0005.000000T0000Z-151130T1600Z/ /O.CON.KTWC.FZ.A.0010.151201T1000Z-151201T1600Z/ /O.CON.KTWC.FZ.A.0011.151202T1000Z-151202T1600Z/ TOHONO O'ODHAM NATION-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...SELLS...TUCSON...GREEN VALLEY... MARANA...VAIL...PICACHO PEAK STATE PARK...MAMMOTH...ORACLE 306 AM MST MON NOV 30 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * IMPACTS...A PERIOD OF FREEZING TEMPERATURES WILL AFFECT SENSITIVE VEGETATION. OUTDOOR WATER PIPES MAY ALSO NEED TO BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOWEST TEMPERATURES GENERALLY RANGING FROM 29 TO 32 DEGREES ARE FORECAST TO OCCUR ACROSS MUCH OF EASTERN PIMA COUNTY...WHICH INCLUDES THE TUCSON METRO AREA...SOUTHEAST AND SOUTH CENTRAL PINAL COUNTY...AND CENTRAL PIMA COUNTY INCLUDING THE TOHONO O'ODHAM NATION. * TIMING...WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED UNTIL 9 AM MST THIS MORNING. THE POTENTIAL EXISTS FOR WIDESPREAD FREEZING TEMPERATURES OR BELOW FREEZING TEMPERATURES TO OCCUR AGAIN FROM LATE TONIGHT THROUGH TUESDAY MORNING...AND FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
818 WWUS75 KTWC 301617 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 917 AM MST MON NOV 30 2015 AZZ502-504>506-010030- /O.EXP.KTWC.FZ.W.0005.000000T0000Z-151130T1600Z/ /O.UPG.KTWC.FZ.A.0010.151201T1000Z-151201T1600Z/ /O.NEW.KTWC.FZ.W.0006.151201T1000Z-151201T1600Z/ /O.CON.KTWC.FZ.A.0011.151202T1000Z-151202T1600Z/ TOHONO O'ODHAM NATION-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...SELLS...TUCSON...GREEN VALLEY... MARANA...VAIL...PICACHO PEAK STATE PARK...MAMMOTH...ORACLE 917 AM MST MON NOV 30 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY. THE FREEZE WATCH REMAINS IN EFFECT LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...A PERIOD OF FREEZING TEMPERATURES WILL AFFECT SENSITIVE VEGETATION. OUTDOOR WATER PIPES MAY ALSO NEED TO BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOWEST TEMPERATURES GENERALLY RANGING FROM 28 TO 32 DEGREES ARE FORECAST TO OCCUR ACROSS MUCH OF EASTERN PIMA COUNTY...WHICH INCLUDES THE TUCSON METRO AREA...SOUTHEAST AND SOUTH CENTRAL PINAL COUNTY...AND CENTRAL PIMA COUNTY INCLUDING THE TOHONO O'ODHAM NATION. * TIMING...WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT WITH SOME AREAS APPROACHING FREEZING JUST AFTER MIDNIGHT...AND WIDESPREAD SUSTAINED FREEZING TEMPERATURES BY SUNRISE. THE POTENTIAL EXISTS FOR WIDESPREAD FREEZING TEMPERATURES OR BELOW FREEZING TEMPERATURES TO OCCUR AGAIN FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Nov 29, 9:45 AM MST, 4 hours 34 minutes earlier.
Area forecast discussion, Nov 29, 9:45 AM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
945 AM MST SUN NOV 29 2015
.SYNOPSIS...EXPECT COLD MORNINGS AND MILD AFTERNOONS INTO TUESDAY.
OTHERWISE...DRY CONDITIONS WILL PREVAIL THROUGH FRIDAY FOLLOWED BY
PERHAPS A FEW SHOWERS MAINLY ACROSS THE WHITE MOUNTAINS SATURDAY.
&&
.DISCUSSION...COLD TEMPERATURES ACROSS THE AREA THIS MORNING WITH
EARLY MORNING LOWS ABOUT 8 TO 10 DEGREES BELOW AVERAGE. TUCSON
INTERNATIONAL HIT 32 FOR THE FIRST TIME SINCE JANUARY 4TH. THE
POTENTIAL OF THE AIRMASS IN PLACE AS WELL AS SOME ADDITIONAL WEAK
COLD AIR ADVECTION IS HINTING AT COLDER TEMPERATURES TONIGHT AND
POSSIBLY MONDAY NIGHT AND TUESDAY NIGHT AS WELL. WE WILL CONSIDER
EXPANDING THE FREEZE WATCH INTO THE NEXT COUPLE OF NIGHTS.
PLEASE SEE THE PREVIOUS DISCUSSION BELOW FOR ADDITIONAL DETAILS.
&&
.AVIATION...VALID THRU 30/18Z.
CLEAR SKIES TO SCATTERED CLOUDS ABOVE 20K FT MSL INTO MONDAY
MORNING. SURFACE WIND EAST AND SOUTH OF KTUS THIS AFTERNOON WILL BE
GENERALLY WLY AT 12-18 KTS WITH GUSTS OF 20-25 KTS. OTHERWISE...
SURFACE WIND WILL REMAIN LESS THAN 10 KTS. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...DRY CONDITIONS WILL PREVAIL THROUGH FRIDAY FOLLOWED
BY A FEW SHOWERS ACROSS THE WHITE MOUNTAINS SATURDAY. EXPECT
OCCASIONALLY GUSTY WINDS DURING THE AFTERNOON HOURS THROUGH MIDWEEK.
SOMEWHAT STRONGER EAST WINDS MAY THEN OCCUR THURSDAY.
&&
.PREV DISCUSSION...THE PERSISTENT UPPER LEVEL LOW PRESSURE SYSTEM
MOVER THE GREAT BASIN/INTERMOUNTAIN WEST WILL MOVE EWD INTO THE
NRN/CENTRAL CONUS PLAINS BY MON EVENING. THE UPPER LEVEL PATTERN
WILL THEN BE CHARACTERIZED WITH A SHORTWAVE RIDGE TO MOVE EWD ACROSS
THE AREA WED-THUR FOLLOWED BY A SHORTWAVE TROUGH NEXT SAT.
BASED ON THE 29/00Z GFS/ECMWF/CMC AS WELL AS COORD WITH NEIGHBORING
WFO/S...OPTED TO REDUCE POPS FOR NEXT SAT. THUS...EXPECT DRY
CONDITIONS ACROSS MUCH OF THIS FORECAST AREA INTO SAT. HOWEVER...A
SLIGHT CHANCE OF SHOWERS STILL EXISTS SAT ACROSS THE WHITE MOUNTAINS
AND THE GALIURO AND PINALENO MOUNTAINS IN GRAHAM COUNTY. SOME GUSTY
WINDS WILL OCCUR DURING THE AFTERNOON HOURS ESPECIALLY EAST AND
SOUTH OF TUCSON THRU TUE FOLLOWED BY A GENERAL EAST SURFACE WIND
COMPONENT WED-FRI. SOMEWHAT STRONGER WIND SPEEDS ARE STILL EXPECTED
TO OCCUR THUR.
A FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...OR FROM 30/10Z - 30/16Z...FOR MUCH OF THE TUCSON METRO
AREA...MUCH OF SOUTHEAST PINAL COUNTY...AND PORTIONS OF SOUTH
CENTRAL PINAL COUNTY. PLEASE REFER TO AWIPS PRODUCT PHXNPWTWC
/WMO HEADER WWUS75 KTWC/ FOR ADDITIONAL DETAIL. BASED ON VARIOUS
29/00Z TEMP GUIDANCE WHICH GENERALLY TRENDED SLIGHTLY COOLER VERSUS
PREVIOUS SOLUTIONS...FORECAST CONFIDENCE WAS SUFFICIENTLY HIGH FOR
THE EXPECTATION OF WIDESPREAD FREEZING TEMPS TO ENCOMPASS AN AREA
THAT HAS YET TO EXPERIENCE TEMPS AT OR BELOW FREEZING.
OTHERWISE...BELOW NORMAL DAYTIME TEMPS WILL PREVAIL INTO MON
FOLLOWED BY A WARMING TREND TUE-THUR. HIGH TEMPS SAT WILL THEN COOL
TO A FEW DEGS BELOW NORMAL IN RESPONSE TO THE PASSING UPPER TROUGH.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
AZZ504>506.
&&
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
MEYER/FRANCISThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:22 AM MST | Freeze Watch | TWC | Pima, Pinal | 12 hr |
| Nov 29, 2:19 PM MST | Freeze Watch | TWC | Pima, Pinal | 19 hr |
| Nov 29, 2:19 PM MST | Freeze Watch | TWC | Pima, Pinal | 36 hr |
Nearby
Freeze Warnings in Arizona, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.